# SDR DALA2022050603181

- Difficulty date: April 12, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 PASSENGER CREW DOOR 832 DOOR DAMPER WEAK. CORRECTIVE ACTION: REPLACED DAMPER PER A320 AMM 52-13-14. (2192841)
